Fractional Korovkin theory
In this article we study quantitatively with rates the weak convergence of a sequence of finite positive measures to the unit measure. Equivalently we study quantitatively the pointwise convergence of sequence of positive linear operators to the unit operator, all acting on continuous functions. From there we derive with rates the corresponding uniform convergence of the last. Our inequalities for all of the above in their right hand sides contain the moduli of continuity of the right and left Caputo fractional derivatives of the involved function. From our uniform Shisha-Mond type inequality we derive the first fractional Korovkin type theorem regarding the uniform convergence of positive linear operators to the unit. We give applications, especially to Bernstein polynomials for which we establish fractional quantitative results. In the background we establish several fractional calculus results useful to approximation theory and not only. © 2009 Elsevier Ltd. All rights reserved.
Chaos, Solitons and Fractals
Anastassiou, G. (2009). Fractional Korovkin theory. Chaos, Solitons and Fractals, 42 (4), 2080-2094. https://doi.org/10.1016/j.chaos.2009.03.183